MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT22514UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The physician intended to use a resolute integrity rx drug eluting stent to treat a severely calcified and non-tortuous lesion.There were no abnormalities in relation to anatomy.There was no damage noted to packaging.There were no issues noted when removing the device from hoop/tray.The lesion was pre-dilated.No resistance was encountered when advancing the device to the lesion.The device did not pass through a previously-deployed stent.It was reported that the guide liner wrapped around the stent and crushed it.The entire stent was removed with the guide liner and nothing was deployed in the body.Patient status post procedure is alive with no injury.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7066287
Report Number9612164-2017-01684
Device Sequence Number13755912
Product Code NIQ
UDI-Device Identifier00643169037410
UDI-Public00643169037410
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2018
Device Catalogue NumberRSINT22514UX
Device Lot Number0008184895
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2017
Initial Report FDA Received Date11/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1